MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI EXTENSION SET; 12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI EXTENSION SET; 12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT
Model Number 6-1222-ISOSAF
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # mw5186451 which was received by amt from the fda on 04/27/2026.The occurrence was originally reported to amt on (b)(6) 2026 by the same initial reporter.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Gastrostomy devices and their accessories are disposable and are meant to be exchanged.The reported intervention to replace the gastrostomy device was not to prevent permanent, irreversible, impairment or damage to a body function or structure.Since the devices were not returned, a visual and functional evaluation could not be performed, and device failures could not be confirmed.Note, both gastric and jejunal extension sets are tested to the same specifications.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint # (b)(4).
 
Event or Problem Description
Per the original reporter in medwatch report #: mw5186451, it was reported that, "my baby, (b)(6), has an amt gjet tube.The g connectors, (not the j's), keeping repeatedly breaking and getting stuck inside the port.The extension that keeps breaking is called 12" right angle feeding set with dual enfit y-port.My baby is constantly being put to sleep to get a new one.We aren't sure how or why it's happening.We are screwing it in properly (line it up with the line and turn it clockwise to lock).We always make sure it's secure and locked in place.The j connectors are differently quality than the g's.I beleive it's breaking because the g connectors are cheap poor-quality plastic.We came across multiple posts with this happening and i posted as well.It seems like multiple reports have been made but nothing ever gets done about it".

Brand Name
AMT MINI EXTENSION SET
Common Device Name
12" RIGHT ANGLE FEEDING SET WITH DUAL ENFIT® Y-PORT
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key25244364
Report Number1526012-2026-00010
Device Sequence Number18532643
Product Code PIF
UDI-Device Identifier00842071140069
UDI-Public00842071140069
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6-1222-ISOSAF
Device Catalogue Number6-1222-ISOSAF
Device Lot Number250902-353
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 MO
Patient SexMale
Patient Weight6 KG
Patient RaceWhite